# SDR SWAA052519

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 19,033 hours, 10,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOOK BROKEN.  REMOVED AND REPLACED HOOK PER MM.
